MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN SECTOR HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121712052
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Loss of Range of Motion (2032)
Date of Event 05/22/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision due to mass in right groin.Reported - severe pain, grinding & patient struggles to straight leg raise.Walking distance 100yards.Oxford score 12/48.Doi: (b)(6) 2005; dor: (b)(6) 2012; right hip.Update (b)(6) 2018.Pinnacle spreadsheet receive.Added patient details, affected side, added product record for the acetabular cup and corail.Corrected doi.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the complaint, originally (b)(4), was re-opened upon receiving further information from kennedys which was: update 12 jan 2018.Pinnacle spreadsheet receive.Added patient details, affected side, added product record for the acetabular cup and corail.Corrected doi no products or patient records were ever returned.A complaint search and dhr review were conducted previously, the results of which were documented in (b)(4), a copy of which can be found attached in this complaint in the notes and attachment section.This investigation is only reviewing the new information that has since been provided.No device associated with this report was received for examination.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: e1, h6 (health effect - impact code).Corrected: d2a, d2b, d3, d4 udi, d6a, d6b, e2, g4 [pma/ 510(k)].D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Recaptured codes on h6 (health effect - clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PINN SECTOR HA ACET CUP 52MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46582
5743725905
MDR Report Key7243523
Report Number1818910-2018-52788
Device Sequence Number1043876
Product Code LPH
UDI-Device Identifier10603295009160
UDI-Public(01)10603295009160(10)Z2BG41000
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192919
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121712052
Device Lot NumberZ2BG41000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer01/12/2018
02/08/2018
01/23/2026
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date02/06/2018
02/08/2018
01/26/2026
Date Device Manufactured09/27/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown